# SDR SIMA951702

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0243
- System (JASC): 6140 · Propeller Indication System
- Part: Np Sensor
- Part number: 3039242
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE NP 100 PERCENT TO 60 PERCENT DURING TAKEOFF.  AIRCRAFT RETURNED TO ORD.  MAINTENANCE REPLACED THE NP SENSOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
